# SDR 9902389602

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Broken
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO MSP.  MAINTENANCE FOUND LOOSE CLAMPS CAUSING LEAK FROM RIGHT HEAT EXCHANGER AND CANNON PLUG BROKEN OFF OF TEMPERATURE SENSOR.  TIGHTENED CLAMPS TO RIGHT HEAT EXCHANGER AND REPLACED CANNON PLUG.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
